MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZER

RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZER
Model Number 1099966
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Serial number provided in complaint was not found when performed database search.(b)(6).Device returned to the manufacturer per tracking, but not yet checked into database.
 
Event or Problem Description
The manufacturer was contacted in reference to an innospire essence device.The reporter stated the liquid (medication) in the device would not convert to mist.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information in reference to an innospire essence device.The reporter stated the liquid (medication) in the device would not convert to mist.There was no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.Based on the information available at this time of investigation, it has been determined that the reported allegations were against a device which is not part of the recall.In addition, there is no evidence that the device malfunctioned in a manner that would be likely to cause or contribute to death or serious injury if it were to recur.There was no patient harm or injury associated with this device and no increased risk to the intended user.Based on the information available, it is a non-reportable complaint.

Brand Name
INNOSPIRE ESSENCE
Common Device Name
NEBULIZER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18620049
Report Number2518422-2024-05371
Device Sequence Number7398090
Product Code CAF
UDI-Device Identifier00383730001814
UDI-Public00383730001814
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1099966
Device Catalogue Number1099966
Device Lot Number181220
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown